# SDR 2008UALA06456

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,196 hours, 11,104 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Condition: Faulty
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "AIL LOCK" LT ON AT LOW SPEED.  EICAS MSG AILERON LOCKOUT DISPLAYED.  RECEIVED AILERON LOCKOUT MSG.  REPLACED LEFT AILERON LOCKOUT ACTUATOR.  MESSAGE CLEARED.
